Global pattern and controls of soil microbial metabolic quotient

TitleGlobal pattern and controls of soil microbial metabolic quotient
Publication TypeJournal Article
Year of Publication2017
AuthorsXu X, Schimel JP, Janssens IA, Song X, Song C, Yu G, Sinsabaugh RL, Tang D, Zhang X, Thornton P.E
JournalEcological Monographs
Volume873252298143604408820103353132748116253296051321198332824951112784858335223816862712844241176352377732612051722
Issue33
Pagination429 - 441
Date PublishedJan-08-2017
URLhttp://doi.wiley.com/10.1002/ecm.2017.87.issue-3
DOI10.1002/ecm.2017.87.issue-3
Short TitleEcol Monogr
Participating Staff: